How To Deal With Allergies Due To Consumption Of OAT?
Hello, I have been taking TB medication for more than 3 months and have entered the advanced phase with the drug INH u0026amp; Rifampin every day in the morning before meals 2 hours. In the past there was an allergic reaction but it persists to this day with sometimes along with corticosteroid drugs if it causes severe bumps .. but lightly I only use antihistamine drugs. together with the TB medicine? r nMy goal is to reduce / inhibit red bumps from occurring on the skin. r n r nThank you
Thank you for the question.
Tuberculosis or TB is a disease caused by infection with the bacteria Mycobacterium tuberculosis. This disease most commonly affects the lungs, although it can attack other organs in our body. Transmission is by breathing air contaminated with these bacteria. The air is polluted as a result of the sneezing or coughing of a person with tuberculosis.
Symptoms of pulmonary tuberculosis:
loss of appetite
Pulmonary tuberculosis medicine must be taken for 6 months. These drugs include:
All of these drugs have side effects in the form of itching, bumps, and redness in patients who take them. To reduce itching, the doctor will prescribe an antihistamine. If the itching complaint gets worse, the doctor will usually recommend stopping the drug temporarily. To find out which anti-tuberculosis drugs can cause itching on you, a "drug test" will be performed.
The drug test is by:
the drug is given gradually one by one starting with the smallest with the lowest dose
then increase the dose gradually over 3 days. If it does not cause symptoms, 1 more drug will be added.
If an allergic reaction occurs to one drug, and replace the drug with another
The drugs isoniazid (INH) and rifampicin (rifampin) have no interactions with antihistamine drugs when taken together. So, it can be drunk at the same time. However, its use should consult with an Internal Medicine Specialist beforehand.
Hopefully my explanation can be useful.
dr. Kresnawati Wahyu Setiono